# SDR CALA2025052104891

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5397466300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  COMPARTMENT L/H BETWEEN FR 54-58 STRINGER 31L HAS CRA CKED AT SLOPE PANEL SUPPORT PROFILE.  R & R NEW PROFILE PNL ON AFT CARGO FR54 TO FR58 STR31L IAW A320 SRM 51-42-11.
